# SDR SWAA2023103003072

- Difficulty date: September 21, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500B AT LEVEL STR26L AT FWD CARGO COMPARTMENT 2023-594257<[01] REPLACED ANGLE LOCATED BS500B AT LEVEL STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 142A7505 SHEET 5 REV B;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED BS500B AT LEVEL STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 5 REV B;[03] REPLACED ANGLE LOCATED BS500B AT LEVEL STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 5 REV B
